# SDR CA080314004

- Difficulty date: March 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 23,888 hours
- Engine: Pwa PT6T3B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: STCSH0631
- Condition: Binding
- Location: Cockpit Seat
- Component: Seat, Bell
- Component part number: 212706101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CO-PILOT SEAT SHOULDER HARNESS INERTIAL REEL CABLE FOUND BINDING AGAINST VERTICAL REFERENCE SEAT KIT - PLATE ASSY P/N AAL-292-031-001. FOUND TO BE COMMON PROBLEM WHEN CHECKED ON OTHER ACFT. WILL CONTACT MFG.
